Alert archive / Ohio / River Flood Warnings in 2009
River Flood Warning 34, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 6, 2009, 9:29 PM EDT for Lucas County, Wood County, Ohio. It took effect at Apr 7, 2009, 5:00 AM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2009, 9:29 PM EDT (01:29 UTC)
- In effect from
- Apr 7, 2009, 5:00 AM EDT
- Expired
- Apr 8, 2009, 11:58 AM EDT
- In force
- 31 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River at Waterville (WTVO1). The gauge peaked at 9.47 ft at Apr 7, 2009, 4:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 070129 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 929 PM EDT MON APR 06 2009 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-070929- /O.NEW.KCLE.FL.W.0034.090407T0900Z-000000T0000Z/ /WTVO1.1.ER.090407T0900Z.090408T0000Z.000000T0000Z.NO/ 929 PM EDT MON APR 06 2009 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE MAUMEE RIVER AT WATERVILLE * FROM LATE TONIGHT UNTIL FURTHER NOTICE. * AT 9 PM MONDAY THE STAGE WAS 8.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CREST NEAR 9.9 FEET TUESDAY EVENING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
6 follow-up statements
000 WGUS81 KCLE 070353 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1153 PM EDT MON APR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-071153- /O.CON.KCLE.FL.W.0034.090407T0900Z-000000T0000Z/ /WTVO1.1.ER.090407T0900Z.090408T0000Z.000000T0000Z.NO/ 1153 PM EDT MON APR 06 2009 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * FROM LATE TONIGHT UNTIL FURTHER NOTICE. * AT 11 PM MONDAY THE STAGE WAS 8.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CREST NEAR 9.9 FEET TUESDAY EVENING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
000 WGUS81 KCLE 071100 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 700 AM EDT TUE APR 07 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-071900- /O.CON.KCLE.FL.W.0034.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.090407T1031Z.090408T0000Z.000000T0000Z.NO/ 700 AM EDT TUE APR 07 2009 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL FURTHER NOTICE. * AT 6 AM TUESDAY THE STAGE WAS 8.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 9.9 FEET THIS EVENING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ LOMBARDY
000 WGUS81 KCLE 071631 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1231 PM EDT TUE APR 07 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-080031- /O.EXT.KCLE.FL.W.0034.000000T0000Z-090409T1400Z/ /WTVO1.1.ER.090407T1436Z.090408T0600Z.090409T0800Z.NO/ 1231 PM EDT TUE APR 07 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL THURSDAY MORNING. * AT 12 PM TUESDAY THE STAGE WAS 9.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.8 FEET LATE TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
000 WGUS81 KCLE 080016 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 816 PM EDT TUE APR 07 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-080816- /O.CON.KCLE.FL.W.0034.000000T0000Z-090409T1400Z/ /WTVO1.1.ER.090407T1436Z.090408T0600Z.090409T0800Z.NO/ 816 PM EDT TUE APR 07 2009 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL THURSDAY MORNING. * AT 8 PM TUESDAY THE STAGE WAS 9.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.8 FEET LATE TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
000 WGUS81 KCLE 080804 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EDT WED APR 08 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-081604- /O.CON.KCLE.FL.W.0034.000000T0000Z-090409T1400Z/ /WTVO1.1.ER.090407T1436Z.090408T1200Z.090409T0800Z.NO/ 404 AM EDT WED APR 08 2009 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL THURSDAY MORNING. * AT 3 AM WEDNESDAY THE STAGE WAS 9.1 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.8 FEET THIS MORNING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
000 WGUS81 KCLE 081558 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1158 AM EDT WED APR 08 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-081628- /O.CAN.KCLE.FL.W.0034.000000T0000Z-090409T1400Z/ /WTVO1.N.ER.090407T1436Z.000000T0000Z.000000T0000Z.NO/ 1158 AM EDT WED APR 08 2009 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER AT WATERVILLE. * AT 11 AM WEDNESDAY THE STAGE WAS 8.8 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER HAS CRESTED FELL BELOW FLOOD STAGE EARLIER THIS MORNING. THE RIVER WILL CONTINUE TO FALL TO AROUND 7.5 FEET THURSDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 6, 7:41 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 6, 7:41 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EDT MON APR 6 2009
.SYNOPSIS...
UPPER LEVEL LOW PRESSURE OVER LAKE ERIE WILL SLOWLY MOVE NORTHEAST
INTO WEDNESDAY THEN BE REPLACED BY A TROUGH MOVING THROUGH THE AREA
WEDNESDAY NIGHT. A WEAK RIDGE OF HIGH PRESSURE WILL QUICKLY MOVE
ACROSS THE AREA THURSDAY THEN ANOTHER LOW WILL TRACK UP THE OHIO
VALLEY LATE FRIDAY INTO EARLY SATURDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
THE COMBINATION OF WRAP MOISTURE AND FAVORABLE LAKE EFFECT
CONDITIONS SHOULD BE ENOUGH FOR DECENT SNOW ACCUMULATION IN THE
SNOWBELT TONIGHT. THE QUESTION REMAINS AS TO WHETHER THERE WILL BE
SIGNIFICANT AREAS THAT SEE 6 INCHES OF MORE IN 12 HOURS TONIGHT INTO
TUESDAY OF 8 INCHES OR MORE IN THE 24 HOUR PERIOD TO JUSTIFY A
WARNING VERSUS GOING WITH AN ADVISORY. LOCAL MODELS INDICATING
HURON FETCH MAY BE ENOUGH TO PUT SOME OF THE INLAND LOCATIONS FROM
GEAUGA COUNTY EAST ACROSS NW PA OVER THE TOP SO WILL GO FOR WARNING
THERE AND USE ADVISORY FOR THE LAKESHORE AREAS.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
CONTINUED FAVORABLE LAKE EFFECT CONDITIONS WELL INTO TUE NIGHT SO
HEADLINES WILL CONTINUE THROUGH 3 AM LATE TUE NIGHT. WEAK RIDGING
SHOULD MOVE IN FOR EARLY WED AND SHOULD CREATE ENOUGH OF AN
UNFAVORABLE ENVIRONMENT TO KNOCK OFF THE LAKE EFFECT. THEN A TROUGH
DROPS SE INTO THE AREA WED NIGHT AND COULD GENERATE SOME LIGHT MIXED
PRECIP WED NIGHT INTO THU. MODELS CURRENTLY INDICATE THAT THE
STRONGER UPPER DYNAMICS WITH THIS TROUGH HEADED MORE TOWARD THE
SOUTHERN HALF OF THE CWA. WITH ADDED LAKE MOISTURE BY THU MORNING
WILL PROBABLY BROAD BRUSH ANY PRECIP.
WEAK RIDGING THU SHOULD PROVIDE DRY WEATHER BY AFTERNOON BUT IT
COULD BE CLOSE IN THE SW AS MOISTURE FROM NEXT SYSTEM STARTS TO
RETURN THERE. BETTER CHANCE FOR RAIN THU NIGHT AS MOISTURE
CONTINUES TO PUSH NNE ACROSS THE CWA. WILL STAY WITH BETTER POPS FOR
THE SW COUNTIES.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
THE LONG TERM BEGINS 12Z FRIDAY WITH DEEP MOISTURE ALREADY SPREADING
INTO THE AREA AHEAD OF LOW PRESSURE IN MISSOURI CONTINUED LIKELY
POPS ACROSS THE SOUTHERN TIER OF COUNTIES DURING THE DAY AND KEPT
CHANCE POPS ELSEWHERE. MAY NEED TO BOOST POPS FURTHER IF LOW TRACK
REMAINS UNCHANGED IN LATER MODEL RUNS. FRIDAY NIGHT 850MB TEMPS DROP
BELOW 00C LATE ACROSS THE NORTHERN PORTION OF THE AREA. STILL NOT
CONVINCED ALL PRECIP WILL TURN TO SNOW BUT DID KEEP THE MIX TO FAR
NERN OHIO AND NWRN PA AFTER FOR MIDNIGHT. SATURDAY HELD ONTO A
SLIGHT CHANCE IN THE GRAPHICS SOUTHEAST FOR A COUPLE HOURS IN THE
MORNING BUT FOR THE DAY HIGH PRESSURE WILL BUILD IN FROM THE NORTH
AND BRING IN DRIER AIR FOR FRIDAY AND THE WEEKEND. WILL KEEP
CONDITIONS DRY THROUGH SUNDAY INTO SUNDAY NIGHT BUT ADD A CHANCE POP
BACK MONDAY. SURFACE LOW WILL BE MOVING THROUGH THE CENTRAL PLAINS.
GFS SHOWS DEEP MOISTURE RETURNING THROUGH THE OHIO VALLEY. TEMPS
NEAR NORMAL FOR THE PERIOD.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SNOW SHOWERS WILL CONTINUE OVERNIGHT INTO TUESDAY. WIDESPREAD IFR
CONDITIONS LIKELY FROM KCLE TO KMFD AND EAST. EXPECT WINDS TO
EVENTUALLY BECOME MORE WESTERLY LATE TONIGHT AND TUESDAY AM WHICH
WILL PUSH HEAVIER ACTIVITY UP THE LAKE TOWARD KERI. WESTERN SITES
CURRENTLY VFR AND WILL LIKELY REMAIN THAT FOR A FEW HOURS. MORE
MOISTURE ARRIVES AFTER MIDNIGHT AND EXPECT CIGS AND VSBYS TO
WORSEN MOST AREAS. FORTUNATELY IT APPEARS THAT THE WORST SHOULD BE
OVER BY 12Z EXCEPT AT KERI. WILL TRY TO IMPROVE CONDITIONS DURING
THE DAY TUESDAY WITH VFR MOST AREAS BY LATE IN THE AFTERNOON.
OUTLOOK...NON-VFR TUESDAY NIGHT CLOUDS AND IN SNOW SHOWERS. NON
VFR MAINLY NORTHEAST WITH SNOW SHOWERS WEDNESDAY. MORE NON VFR
WEDNESDAY NIGHT ALL AREAS AND NORTHEAST THURSDAY. NON VFR FRIDAY
AND FRIDAY NIGHT.
&&
.MARINE...
IT WILL STILL REMAIN BREEZY/GUSTY ACROSS THE LAKE THROUGH TUESDAY AS
STRONG LOW MEANDERS NORTH THROUGH QUEBEC AND PRESSURE GRADIENT
REMAINS TIGHT. FORECAST IS FOR JUST UNDER GALES...WITH SOME GUSTS
INTO THE GALE RANGE. THE DIRECTION WILL BE PRIMARILY
NORTHWEST...BACKING TO WEST FOR TUESDAY AND BEGINNING TO SUBSIDE.
WEAK AND BRIEF HIGH PRESSURE FOR WEDNESDAY. LOW PRESSURE THEN
TRACKS ACROSS THE OHIO VALLEY FRIDAY INTO SATURDAY TAKING WINDS TO
THE NORTHEAST AND NORTH.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR OHZ012-
089.
LAKE EFFECT SNOW WARNING UNTIL 4 AM EDT WEDNESDAY FOR OHZ013-
014.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR PAZ001.
LAKE EFFECT SNOW WARNING UNTIL 4 AM EDT WEDNESDAY FOR PAZ002-
003.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR LEZ142>149.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...KUBINA
MARINE...OUDEMANHazardous weather outlook, Apr 6, 3:21 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EDT MON APR 6 2009 OHZ012-089-PAZ001-071930- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 321 PM EDT MON APR 6 2009 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ013-014-PAZ002-003-071930- GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- 321 PM EDT MON APR 6 2009 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>023-027>033-036>038-047-071930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 321 PM EDT MON APR 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-071930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 321 PM EDT MON APR 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Ohio, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.